It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





me too!!!

me too!!!

[ Back to Messages ]

Message

Posted by Wendy on September 09, 2000 at 22:14:53:

In Reply to: Xenadrine BREAKOUTS?? PLEASE Respond! posted by Amanda on September 09, 2000 at 20:09:14:

Its really funny, that I log on and see your post, as I was just going to leave a message asking
the very same thing. I have been on xenadrine for about two weeks, and I am breaking out all
over; on my forhead, my face, my jaw line, and even my back. I have never had acne problems
before.
So I too would like to know, if this is a side effect? I haven't really had any others except I now
know that I can't drink coffee any more, it provides me with shakes and lightheaded.

Wendy


Follow Ups




All times are GMT -7. The time now is 02:04 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!